I agree with Loobie, sounds like Rebif side effects. What you are describing for Bubba sounds exactly how I was when the Rebif Flu reaction hit me (nearly every injection). If I woke up during the reaction I was hardly able to move, speak, I would have had fever, the shivers....it was really awful and it really shocked my husband to see me during it.
I was on it for 4 years, went through hell with fevers and eventual destruction of most of my white cell count and all the ensuing infections from that too. I continued to have relapses, flu-like reactions the night of every injection, and infections every 4-6 weeks in the last year on it due to my cell count dropping.
It was awful. The only way I got through it was to always take my injection at night before bed and to dose up on Ibuprofen at the same time, and have 2 handy to take in the middle of the night if I woke with chills.
Incidentally I was on 22mg, then on 44mg, then I was reduced back down to 22mg but the problems with side effects did not reduce for me. Only thing for me was to switch to Copaxone.
RR-MS dx 1998 and Coeliac dx 2003
Tecfidera, Cymbalta, Baclofen.
EPO, Fish Oils, Vitamin D3 2000 IU, Magnesium, Multivitamin/mineral, Co-Enzyme Q10, Probiotics, Milk Thistle, Melatonin.